# SDR CALA0800943

- Difficulty date: October 2, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N16649
- Make and model: Boeing 737524
- Aircraft serial: 28910
- Aircraft time: 28,878 hours, 15,283 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6547690
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RIGHT FLOOR TO SIDEWALL TRANSITION ANGLE IS CRACKED AT STATION 747 AND STATION 727C.  REMOVED DAMAGED SECTION OF AFT CARGO COMPARTMENT RIGHT TRANSITION ANGLE FROM STATION 747 TO STATION 727C, FABRICATED REPAIR FROM BAC1496-377 EXTRUSION PO PAC45511Q, IAW B737 SRM 53-60-53.  ALODINED AND PRIMED IAW B737 SRM 51-20-01.  INSTALLED IAW B737 SRM 53-60-53.
